On the Harmonie Continuation of Bounded Harmonie Functions.
Mathematische Annalen, Tome 245 (1979), pp. 151-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__245_163315,
author = {Jaakko Hyv\"onen},
title = {On the {Harmonie} {Continuation} of {Bounded} {Harmonie} {Functions.}},
journal = {Mathematische Annalen},
pages = {151--158},
year = {1979},
volume = {245},
zbl = {0402.31005},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__245_163315/}
}
Jaakko Hyvönen. On the Harmonie Continuation of Bounded Harmonie Functions.. Mathematische Annalen, Tome 245 (1979), pp. 151-158. http://geodesic.mathdoc.fr/item/MAN_1979__245_163315/